Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 139560, 13 pages
Research Article

Unsteady Solutions in a Third-Grade Fluid Filling the Porous Space

1Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan
2Centre for Differential Equations, Continuum Mechanics, and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

Received 28 August 2007; Accepted 15 May 2008

Academic Editor: Horst Ecker

Copyright © 2008 T. Hayat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Hayat, H. Mambili-Mamboundou, and F. M. Mahomed, “Unsteady Solutions in a Third-Grade Fluid Filling the Porous Space,” Mathematical Problems in Engineering, vol. 2008, Article ID 139560, 13 pages, 2008. doi:10.1155/2008/139560